Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 11, NWS La Crosse, WI

July 7, 2024Clark County, Wisconsin

NWS La Crosse, WI issued this flash flood warning at Jul 7, 2024, 8:53 PM CDT for Clark County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2024, 8:53 PM CDT (01:53 UTC)
Expired
Jul 7, 2024, 11:45 PM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Clark County, WI

The radar

The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 10:03 PM CDTFLASH FLOOD4 Nw Greenwood, WIWater flowing over County Road O west and north of Greenwood.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

348 
WGUS53 KARX 080153
FFWARX
WIC019-080445-
/O.NEW.KARX.FF.W.0011.240708T0153Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
853 PM CDT Sun Jul 7 2024

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  West Central Clark County in central Wisconsin...

* Until 1145 PM CDT.

* At 853 PM CDT, doppler radar and broadcast media indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4.5 inches of rain have fallen. Additional rainfall amounts 
  of 1 to 2 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and broadcast media.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road, 
  Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
      4471 9092 4479 9092 4482 9083 4485 9070
      4486 9060 4485 9055 4483 9052 4482 9050
      4481 9049 4477 9050

FLASH FLOOD...RADAR INDICATED

$$

Ferguson
3 follow-up statements
231 
WGUS73 KARX 080245
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
945 PM CDT Sun Jul 7 2024

WIC019-080445-
/O.CON.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
945 PM CDT Sun Jul 7 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR WEST CENTRAL CLARK COUNTY...

At 945 PM CDT, doppler radar and public reports indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4.5 inches of rain have fallen. Additional rainfall amounts up 
to 1 inch are possible in the warned area. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road, 
  Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
      4471 9092 4479 9092 4482 9083 4485 9070
      4486 9060 4485 9055 4483 9052 4482 9050
      4481 9049 4477 9050

FLASH FLOOD...RADAR INDICATED

$$

Ferguson
658 
WGUS73 KARX 080306
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
1006 PM CDT Sun Jul 7 2024

WIC019-080445-
/O.CON.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
1006 PM CDT Sun Jul 7 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR WEST CENTRAL CLARK COUNTY...

At 1006 PM CDT, local law enforcement dispatch reported that water 
was flowing over County Highway O west and north of Greenwood. 
Between 2 and 4.5 inches of rain have fallen. Additional rainfall 
amounts up to 0.5 inches are possible in the warned area. Flash 
flooding is occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road, 
  Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
      4471 9092 4479 9092 4482 9083 4485 9070
      4486 9060 4485 9055 4483 9052 4482 9050
      4481 9049 4477 9050

FLASH FLOOD...OBSERVED

$$

Ferguson
755 
WGUS73 KARX 080443
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
1143 PM CDT Sun Jul 7 2024

WIC019-080453-
/O.EXP.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
1143 PM CDT Sun Jul 7 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT THIS EVENING FOR 
WEST CENTRAL CLARK COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
      4471 9092 4479 9092 4482 9083 4485 9070
      4486 9060 4485 9055 4483 9052 4482 9050
      4481 9049 4477 9050

$$

Rieck

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:52 PM CDT, 2 hours 1 minute earlier. Its key messages:

  • Isolated to scattered showers/storms are possible over the next few days, with rain chances gradually lessening for mid/late week. Most hours will be dry, though, and the risk for organized heavy rain/severe weather is low.
  • Near to below average temperatures early this week will trend upward by next weekend.
  • Minor to moderate flooding continues along the Mississippi River, but river levels will be falling gradually over the coming week.
Area forecast discussion, Jul 7, 6:52 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service La Crosse WI
652 PM CDT Sun Jul 7 2024

.KEY MESSAGES...

- Isolated to scattered showers/storms are possible over the
  next few days, with rain chances gradually lessening for
  mid/late week. Most hours will be dry, though, and the risk
  for organized heavy rain/severe weather is low.

- Near to below average temperatures early this week will trend upward
  by next weekend.

- Minor to moderate flooding continues along the Mississippi
  River, but river levels will be falling gradually over the
  coming week.

&&

.DISCUSSION...
Issued at 155 PM CDT Sun Jul 7 2024

This Evening - Wednesday:

GOES water vapor channel and RAP 500 mb heights show a broad trough
extending from the northern Rockies into the western Great Lakes
early this afternoon, with several embedded vorticity maxima
noted across the Dakotas into Minnesota. Surface analysis early
this afternoon showed a diffuse boundary across western IA/MN.
SPC mesoanalysis indicated pockets of 1000 J/kg MLCAPE along
with 20-25 kts of effective shear as of 2 pm. Within minimal
inhibition, isolated to scattered showers/storms are possible
this afternoon into tonight, although lift to help generate
organized storms this afternoon is nebulous. There is a
slightly stronger synoptic lift signal overnight from northeast
Iowa into central Wisconsin ahead of the trough axis. Any
storms should be subsevere, although gusty winds/small hail
cannot be ruled out. Although rain amounts overall will be light
spatially, localized amounts of 1 to 2" could occur with slow
moving storms. With light boundary layer flow, patchy fog could
develop early Monday, but confidence is low given uncertainty in
cloud/precip coverage.

Additional isolated to scattered storms are possible Monday
afternoon with diurnal destabilization beneath the mid-level cold
pool/trough. Low, mainly diurnal shower/storm chances continue
into mid-week within the broadly cyclonic flow. However, severe
storm potential should be low as both shear/instability are
fairly marginal. Will have to monitor the remnants of Beryl, as
guidance lifts this system northeastward by mid-week towards
the Great Lakes trough. Current multi-model global ensemble
forecasts suggest the bulk of the rainfall will skirt south
across the Mid-Mississippi Valley into the Great Lakes/Ohio
Valley with less than a 10% chance for at least 1/2 an inch of
rain across far southwest Wisconsin on Wednesday. Temps through
mid-week will generally be near to below average.

Thursday - Sunday:

Mid-level heights will begin to build late this week into the coming
weekend as the broad troughing across the Upper MS Valley loses its
influence. As this occurs, there is little signal for meaningful
rainfall late this coming work week. By next weekend, increasing
quasi-zonal to northwest mid-level flow may develop across the Upper
Midwest along the periphery of the strong ridge centered over the
Rockies. Any embedded shortwaves interacting with the moist,
unstable environment could result in showers/storms, but
predictability in these details is very low at this time. Otherwise,
the pattern favors rebounding temps back above average heading into
the weekend, although spread in the model suite also increases,
especially heading northward, likely due to uncertainty in the
amplitude/orientation of the flow and timing of shortwave
troughs/convection. However, some locations could be back up near 90
by later in the week or next weekend. NBM probabilities for 90F
temps increase to 20 to 60% across parts of northeast Iowa,
southwest into central Wisconsin and the immediate Mississippi River
Valley by next Sunday.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 643 PM CDT Sun Jul 7 2024

A line of storms extends from southwestern Houston County in far
southeast Minnesota to southwestern Chickasaw County in
northeast Iowa. Have been optimistic with VCTS at KLSE till
0200Z with more northeastern storm, may need to be quickened
however. Atmosphere is conducive for storm continuing.
Difficulty will be strength, i.e., thunder vs. shower.
Broad shield of showers extends to the northwest of this main
line, soon affecting other TAF site of KRST.

Otherwise, question becomes lowering visibilities with fog
overnight into the early morning hours. Have lowered
visibilities to MVFR with limited window of saturation and light
winds expected but will be subsequent detail to monitor in
coming TAF (08.06Z). May need to lower flight rules further for
fog depending on storm exit.

&&

.HYDROLOGY...
Issued at 347 AM CDT Sun Jul 7 2024

The Mississippi River is noting falling river levels from north
of Brownsville, MN with Lake City, MN falling below flood stage.
Locations near crest from Brownsville, MN on south to
Guttenberg, IA. River stages are expected to fall into this
week from northeast Iowa and southwestern Wisconsin on northward
along the Mississippi River. Generally lighter rainfall amounts
of up to around 0.5" from now through Tuesday are expected,
with locally higher amounts possible with any storms that pass
over. May have to watch the remnants of Tropical Storm Beryl for
more substantial rainfall across southwestern WI/northeast IA
for Tuesday night and Wednesday. However, the probabilities for
heavier rainfall with this system remain low as guidance keeps
much of the heavier rainfall farther south and east of the local
area.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...JM
AVIATION...JAR
HYDROLOGY...Naylor
Hazardous weather outlook, Jul 7, 12:19 PM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1219 PM CDT Sun Jul 7 2024

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-082130-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
1219 PM CDT Sun Jul 7 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered storms are possible this afternoon into
tonight. Lightning will be the main hazard, although gusty winds
or small hail could also occur with a few storms.

Flooding will continue along the Mississippi River. Please see
the latest flood statements for additional details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to scattered storms remain possible at least through mid
week. The probability of organized severe storms is low.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

nofwd

In the hours before

Special weather statement, Jul 7, 6:43 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
643 PM CDT Sun Jul 7 2024

MNZ096-080015-
Houston MN-
643 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT HOUSTON COUNTY THROUGH 715 PM
CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Grove, or 11 miles southwest of Caledonia, moving northeast at
25 mph.

HAZARD...Wind gusts up to 30 mph and up to nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Caledonia, Spring Grove, Wilmington, Reno, Sheldon, Black Hammer,
Riceford, Newhouse, Dun Romin Park Campground, Beaver Creek Valley
State Park, Willington Grove, and Freeburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4381 9150 4360 9127 4350 9157 4350 9173
      4360 9173
TIME...MOT...LOC 2343Z 229DEG 20KT 4354 9168

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Ferguson
Special weather statement, Jul 7, 7:11 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
711 PM CDT Sun Jul 7 2024

MNZ096-080045-
Houston MN-
711 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HOUSTON COUNTY THROUGH
745 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caledonia, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Hokah around 725 PM CDT.
  Brownsville around 730 PM CDT.

Other locations in the path of this storm include La Crescent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 9161 4385 9140 4385 9129 4379 9126
      4378 9124 4372 9126 4371 9127 4366 9127
      4355 9149
TIME...MOT...LOC 0011Z 228DEG 21KT 4365 9149

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JAR
Special weather statement, Jul 7, 7:19 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
719 PM CDT Sun Jul 7 2024

MNZ088-096-080100-
Winona MN-Houston MN-
719 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL WINONA AND
NORTHWESTERN HOUSTON COUNTIES THROUGH 800 PM CDT...

At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Houston, or 12 miles northwest of Caledonia, moving northeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Houston around 725 PM CDT.

Other locations impacted by this storm include Ridgeway, County 9 And
Sather Valley Road, Perkins, Money Creek, and New Hartford.

This includes Interstate 90 in Minnesota between mile markers 259 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4393 9159 4385 9139 4369 9173 4381 9173
TIME...MOT...LOC 0019Z 228DEG 21KT 4376 9167

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JAR
Local storm report, Jul 7, 7:27 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
727 PM CDT Sun Jul 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     Hail             Caledonia               43.63N 91.50W
07/07/2024  E0.70 Inch       Houston            MN   Public

            Report sent via social media.

&&

APF
Special weather statement, Jul 7, 7:52 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service La Crosse WI
752 PM CDT Sun Jul 7 2024

MNZ088-096-WIZ041-080115-
Winona MN-Houston MN-La Crosse WI-
752 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WINONA...NORTH
CENTRAL HOUSTON AND WEST CENTRAL LA CROSSE COUNTIES THROUGH 815 PM
CDT...

At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dakota, or near La Crescent, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  La Crosse, La Crescent, Dakota, Brice Prairie, and French Island
  around 755 PM CDT.
  Onalaska, Holmen, and La Crosse Airport around 800 PM CDT.

This includes the following highways...
 Interstate 90 in Minnesota between mile markers 267 and 276.
 Interstate 90 in Wisconsin between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4400 9129 4386 9114 4378 9144 4388 9153
TIME...MOT...LOC 0052Z 236DEG 20KT 4387 9138

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JAR
Special weather statement, Jul 7, 7:53 PM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
753 PM CDT Sun Jul 7 2024

WIZ029-080130-
Clark WI-
753 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLARK COUNTY THROUGH 830
PM CDT...

At 753 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Greenwood, or 13 miles northwest of Neillsville,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and up to nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Loyal, Greenwood, Willard, Hog Corners, Mead Lake, Tioga, Christie,
Seven Sister Mounds, Globe, and Rock Dam Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4464 9092 4480 9092 4487 9047 4460 9046
TIME...MOT...LOC 0053Z 267DEG 21KT 4471 9075

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Ferguson

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:52 PM CDTSpecial Weather StatementARXLa Crosse23 min
Jul 7, 7:53 PM CDTSpecial Weather StatementARXClark37 min
Jul 7, 8:17 PM CDTAreal Flood AdvisoryARXClark36 min
Jul 8, 12:23 PM CDTSpecial Weather StatementARXAdams37 min
Jul 8, 2:40 PM CDTSpecial Weather StatementARXTaylor65 min
Jul 8, 5:50 PM CDTSpecial Weather StatementARXClark25 min
Jul 8, 6:15 PM CDTSpecial Weather StatementARXClark30 min
Jul 8, 6:25 PM CDTSpecial Weather StatementARXClark35 min
Jul 8, 6:44 PM CDTSpecial Weather StatementARXJackson31 min

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.